Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Matrices of polynomials, positivity, and finite equivalence of Markov chains


Authors: Brian Marcus and Selim Tuncel
Journal: J. Amer. Math. Soc. 6 (1993), 131-147
MSC: Primary 28D20; Secondary 15A48, 60J10
MathSciNet review: 1168959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 28D20, 15A48, 60J10

Retrieve articles in all journals with MSC: 28D20, 15A48, 60J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1168959-X
Article copyright: © Copyright 1993 American Mathematical Society